

Plenary Session

Planning for El Niño and La Niña - ideas for an integrated approach for water corporations

With a return to El Niño predicted (a climate driver for dryer and hotter weather conditions), our attention once again returns to the risk of drought and bushfires. With this shift in climate from the recent La Niña weather patterns which saw significant flooding in Victoria and the East Coast, we find ourselves asking how does our changing climate impact on water scarcity?

We also need to consider complex social and environmental factors such as population growth, urbanisation and regionalisation. How do we plan and manage for long term water security? How prepared are we and are we doing enough?

Tony Wong will provide his perspective on Integrated Water Management, giving us insights from his extensive research and practice in sustainable urban water management, particularly water sensitive urban design.

Register here

For general enquiries please contact Lauren Vines, Event Coordinator IWA

Plenary Session & Special Interest Group Meetings

THURSDAY 13 JULY 2023

Plenary Speaker - Tony Wong

ony Wong is Professor of the Sustainable Development at Monash University, a Fellow of the Australia Academy of Technological Sciences and Engineering (FTSE) and the 2018 IWA Global Water laureate. He was formerly the Chief Executive of the Cooperative Research Centre (CRC) for Water Sensitive Cities in Australia.



↑ /ith over 30 years professional experience. Professor Wong is internationally recognised for his research and practice in sustainable urban water management, particularly water sensitive urban design.



Program - 13 July 2023

<u>VIEW</u> AGENDAS	<u>Customer Service</u>	<u>Executive</u> <u>Assistants</u>	Human Resources	<u>Information</u> <u>Technology</u>	Communications	<u>Environment</u>	<u>Energy &</u> <u>Greenhouse</u>	<u>Technical</u>	<u>Finance</u>	<u>Corporate</u> <u>Governance</u>	
9:00am	PLENARY SESSION with TONY WONG Planning for El Nino and La Nina – ideas for an integrated approach for water corporations										
9:45am	BREAK										
10:00am			Welcome	Welcome	Welcome	Welcome	Welcome	Welcome	Welcome		
10:05am	Welcome and Administration						JOINT SESSION			Welcome	
10:10am						Procu	rement and Scope 3 Emis	ssions			
10:15am	KPI's for Debt and	Welcome	Wellbeing check-in and top 3 priories for the rest of the year for your organisation	Round the State	Annual Report 2022/23 David Bomford, DEECA	Marco van Winden AECOM				Around the grounds	
10:25am	Customer Hardship					Biosolids treatment technologies for PFAS removal	DEECA Update		Update from around the State	7 ilouna the grounds	
10:30am	Eve Rodrigues, WSAA	Steuart Snooks – Email and Workplace		BREAK							
10:40am											
10:45am	BREAK	Productivity Expert		30 minutes	DEECA Update Matilda Abey, DEECA	New Nature Repair	Alex Peel			Governance Dilemma	
10:50am	15 minutes				BREAK 5 minutes	Bill and what it could mean for Water	DEECA			David Williams, Corporate Secretary, East Gippsland Water	
11:00am	ESC - Round table discussion	BREAK 15 minutes	Psychological Workplace Safety:	InfoTrust / MyCiso Steve Cashion InfoTrust Round the State updates and discussion	Brand Voice Mary Alexander and Garrath Darkin, Wannon Water Customer Research	Authorities					
11:05am						BREAK 10 minutes			CLOSE 12:00pm	BREAK 10 minutes	
11:15am	Steven Kearns, WW &	Leadership	Tanya Heany Voogt – Transforming Workplaces - Guest Speaker			Blind Bight WRP EPA Clean Up Notice –	BREAK 15 minutes Electricity SPC Discussion DTF and Schneider				
11:20am	Megan Kennedy, YVW					project update/shared learnings				Public Interest Disclosure	
11:30am	SIG Charter & Convenor appointment	Bridie Fennessy Yarra Valley Water	Speaker			Around the Grounds				IBAC Management Team	
11:45am			BREAK 15 minutes			Next Meeting				ream	
12:00pm	LUNCH BREAK 30 minutes Customer Satisfaction	LUNCH BREAK 45 minutes	Engagement Gap		LUNCH BREAK 60 minutes	CLOSE 12:00pm	VicWater Offsets Project Update			Department of Energy, Environment and Climate Action	
12:15pm											
12:30pm											
12:45pm	Survey		- discussion							Final discussion	
12:50pm	Amy Van Kuyk, SGW Customer Charter progress updates General Business	- Mental Health	Wrap Up – dates for November CLOSE 1:00pm	LUNCH BREAK 60 minutes			LUNCH BREAK 60 minutes				
1:00pm					Community Insights Project Update					CLOSE 1:00pm	
1:15pm					Sarah Jenkins, DEECA						



Program (cont.) - 13 July 2023

<u>VIEW</u> AGENDAS	<u>Customer Service</u>	<u>Executive</u> <u>Assistants</u>	Human Resources	<u>Information</u> <u>Technology</u>	Communications	<u>Environment</u>	<u>Energy &</u> <u>Greenhouse</u>	<u>Technical</u>	<u>Finance</u>	<u>Corporate</u> <u>Governance</u>
1:30pm 1:40pm 1:45pm	CLOSE 1:35pm	General Business CLOSE 1:45pm		Round the State (continued)	Community Insights Project Update Sarah Jenkins, DEECA (cont.)		Infrastructure Sustainability Council Water Sector Advisory Project Megan Kreutzer Coliban Water			
2:00pm 2:15pm				Gartner	Round table - Next Price Submission - What's on?		TBC - EV Transition / Project Updates / Scope 1 Emissions / Hydrogen etc			
2:30pm 2:45pm				Emerging technology	Discussion Topics for Nov SIG CLOSE 3:45pm		Around the Grounds			
3:00pm 3:15pm				Round the State (continued)			CLOSE 3:00pm			
3:30pm Close				CLOSE 3:30pm						